^ Difference Equation Method for Static Problem of Infinite Discrete Structures | Structurae
0
  • DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Difference Equation Method for Static Problem of Infinite Discrete Structures

Author(s):

Medium: journal article
Language(s): Latvian
Published in: Journal of Civil Engineering and Management, , n. 2, v. 8
Page(s): 88-93
DOI: 10.3846/13923730.2002.10531257
Abstract:

The static problem of infinite, regular systems is considered. The structures are treated as discrete ones. The equilibrium conditions are derived using the FEM formulation. The set of infinite number of equilibrium conditions is replaced by one equivalent difference equation and solved in analytical form.

Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.3846/13923730.2002.10531257.
  • About this
    data sheet
  • Reference-ID
    10363565
  • Published on:
    12/08/2019
  • Last updated on:
    12/08/2019